# SDR USAA2010081791695

- Difficulty date: August 12, 2010
- Submitted: August 17, 2010
- Operation: Air carrier
- Aircraft: N155AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23777
- Aircraft time: 70,996 hours, 23,777 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 6546921526
- Part serial: 1223
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIA - C20 - MAJOR REPAIR - FORWARD CARGO DOOR INNER SKIN IS CRACKED AT LIGHTNING HOLE 22 INCHES FROM TOP EDGE 13 INCHES FROM FORWARD EDGE BETWEEN BS 442.55 TO BS 489.90 & BETWEEN S20R TO S21R.  REPAIRED FORWARD CARGO DOOR INNER SKIN IAW EA 139885.
